Alert archive / Nebraska / Flash Flood Watches in 2007
Flash Flood Watch 1, NWS North Platte, NE
NWS North Platte, NE issued this flash flood watch at Mar 28, 2007, 3:12 PM CDT for 14 counties in Nebraska. It took effect at Mar 28, 2007, 4:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2007, 3:12 PM CDT (20:12 UTC)
- In effect from
- Mar 28, 2007, 4:00 PM CDT
- Expired
- Mar 29, 2007, 10:03 PM CDT
- In force
- 30 hr
- Issued by
- NWS North Platte, NE
- Flood severity
- None
Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, Rock County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 72 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 620 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KLBF 282012 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 312 PM CDT WED MAR 28 2007 ...HEAVY RAIN EXPECTED TO DEVELOP ACROSS PORTIONS OF SOUTHWESTERN AND CENTRAL NEBRASKA TONIGHT... .OCCASIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHWESTERN AND CENTRAL NEBRASKA TONIGHT. AS THESE STORMS LIFT NORTH...THEY WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. HILLY TERRAIN...INCLUDING DRY WASHES AND CANYONS MAY BE SUSCEPTIBLE TO FLASH FLOODING OVERNIGHT. PERSONS ACROSS HAYES...FRONTIER...LINCOLN...LOGAN AND CUSTER COUNTIES SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS. NEZ037-059-070-071-290830- /O.NEW.KLBF.FF.A.0001.070328T2100Z-070329T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOGAN-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...STAPLETON...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 312 PM CDT WED MAR 28 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA AND WEST CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NEBRASKA...FRONTIER...HAYES AND LINCOLN. IN WEST CENTRAL NEBRASKA...LOGAN. * THROUGH THURSDAY MORNING * OCCASIONAL THUNDERSTORMS...CAPABLE OF PRODUCING HEAVY RAINFALL ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF SOUTHWESTERN NEBRASKA TONIGHT. * THE MAIN CONCERN FOR FLASH FLOODING WILL BE ALONG SMALL CREEKS AND STREAMS...AS WELL AS DRY WASHES AND CANYONS WHICH ARE SUSCEPTIBLE TO FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ NEZ038-290830- /O.NEW.KLBF.FF.A.0001.070329T0000Z-070329T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUSTER- INCLUDING THE CITY OF...BROKEN BOW 312 PM CDT WED MAR 28 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CENTRAL NEBRASKA... INCLUDING THE FOLLOWING AREA...CUSTER. * FROM 7 PM CDT THIS EVENING THROUGH THURSDAY AFTERNOON * OCCASIONAL THUNDERSTORMS...CAPABLE OF PRODUCING HEAVY RAINFALL ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF CENTRAL NEBRASKA TONIGHT AND EARLY THURSDAY MORNING. * THE MAIN CONCERN FOR FLASH FLOODING WILL BE ALONG SMALL CREEKS AND STREAMS...AS WELL AS DRY WASHES AND CANYONS WHICH ARE SUSCEPTIBLE TO FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ BUTTLER
3 follow-up statements
000 WGUS63 KLBF 290859 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 358 AM CDT THU MAR 29 2007 ...HEAVY RAIN EXPECTED TO DEVELOP ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL NEBRASKA THROUGH TONIGHT... .OCCASIONAL THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH TONIGHT ACROSS MUCH OF CENTRAL AND NORTH CENTRAL NEBRASKA. HEAVY RAIN FROM WEDNESDAY NIGHT...COMBINED WITH RECENT RAINFALLS FROM LAST WEEKEND HAVE LEFT THE GROUND NEARLY SATURATED OVER MUCH OF NORTH CENTRAL NEBRASKA...ESPECIALLY ALONG AND EAST OF HIGHWAY 183. ADDITIONAL HEAVY RAINFALL THROUGH THE DAY AND INTO THIS EVENING COULD QUICKLY LEAD TO FLASH FLOODING PROBLEMS. NEZ006>010-026>029-292245- /O.EXB.KLBF.FF.A.0001.070329T1200Z-070330T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT 358 AM CDT THU MAR 29 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTH CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...BLAINE...BOYD... BROWN...GARFIELD...HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER. * FROM 7 AM CDT THIS MORNING THROUGH LATE TONIGHT * OCCASIONAL THUNDERSTORMS...CAPABLE OF PRODUCING HEAVY RAINFALL ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF SOUTHWESTERN NEBRASKA TONIGHT. * THE MAIN CONCERN FOR FLASH FLOODING WILL BE ALONG SMALL CREEKS AND STREAMS...AS WELL AS DRY WASHES AND CANYONS WHICH ARE SUSCEPTIBLE TO FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ NEZ038-292245- /O.EXT.KLBF.FF.A.0001.000000T0000Z-070330T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUSTER- INCLUDING THE CITY OF...BROKEN BOW 358 AM CDT THU MAR 29 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREA... CUSTER. * THROUGH LATE TONIGHT * OCCASIONAL THUNDERSTORMS...CAPABLE OF PRODUCING HEAVY RAINFALL ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF CENTRAL NEBRASKA TONIGHT AND EARLY THURSDAY MORNING. * THE MAIN CONCERN FOR FLASH FLOODING WILL BE ALONG SMALL CREEKS AND STREAMS...AS WELL AS DRY WASHES AND CANYONS WHICH ARE SUSCEPTIBLE TO FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ NEZ037-059-070-071-291200- /O.CON.KLBF.FF.A.0001.000000T0000Z-070329T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOGAN-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...STAPLETON...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 358 AM CDT THU MAR 29 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST NEBRASKA AND WEST CENTRAL NEBRASKA... INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NEBRASKA... FRONTIER...HAYES AND LINCOLN. IN WEST CENTRAL NEBRASKA...LOGAN. * UNTIL 7 AM CDT THIS MORNING * OCCASIONAL THUNDERSTORMS...CAPABLE OF PRODUCING HEAVY RAINFALL ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF SOUTHWESTERN NEBRASKA TONIGHT. * THE MAIN CONCERN FOR FLASH FLOODING WILL BE ALONG SMALL CREEKS AND STREAMS...AS WELL AS DRY WASHES AND CANYONS WHICH ARE SUSCEPTIBLE TO FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ 13
000 WGUS63 KLBF 292026 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 326 PM CDT THU MAR 29 2007 ...HEAVY RAIN EXPECTED TO DEVELOP ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL NEBRASKA THROUGH TONIGHT... .OCCASIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT ACROSS PARTS OF NORTH CENTRAL NEBRASKA. HEAVY RAIN FROM WEDNESDAY NIGHT...COMBINED WITH RECENT RAINFALLS FROM LAST WEEKEND HAVE LEFT THE GROUND VERY WET...ESPECIALLY ALONG AND EAST OF HIGHWAY 183. ADDITIONAL HEAVY RAINFALL TONIGHT COULD QUICKLY LEAD TO FLASH FLOODING PROBLEMS. NEZ006>010-026>029-038-300430- /O.CON.KLBF.FF.A.0001.000000T0000Z-070330T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW 326 PM CDT THU MAR 29 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL NEBRASKA... INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...GARFIELD... HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER. * UNTIL 1 AM CDT FRIDAY * OCCASIONAL THUNDERSTORMS...CAPABLE OF PRODUCING HEAVY RAINFALL ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF NORTH CENTRAL NEBRASKA TONIGHT. * THE MAIN CONCERN FOR FLASH FLOODING WILL BE ALONG SMALL CREEKS AND STREAMS...AS WELL AS DRY WASHES AND CANYONS WHICH ARE SUSCEPTIBLE TO FLOODING. WASHED OUT SAND ROADS ARE ANOTHER STRONG POSSIBILITY. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ CDC
000 WGUS63 KLBF 300303 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 1003 PM CDT THU MAR 29 2007 NEZ006>010-026>029-038-300415- /O.CAN.KLBF.FF.A.0001.000000T0000Z-070330T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW 1003 PM CDT THU MAR 29 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL NEBRASKA HAS BEEN CANCELLED. RAIN SHOWERS WITH MODERATE RAINFALL CAN BE EXPECTED THROUGH THE EARLY MORNING HOURS. HOWEVER THE SPEED OF THESE SHOWERS IS LIMITING THE AMOUNT OF RUNOFF AND HOURLY ACCUMULATIONS HAVE GERERALLY BEEN BELOW A QUARTER OF AN INCH. FLASH FLOOD CONDITIONS MAY STILL BE POSSIBLE IF THESE STORMS REMAIN STATIONARY AND THIS WILL CONTINUE TO BE MONITORED...HOWEVER WIDESPREAD FLASH FLOODING DOES NOT SEEM LIKELY. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at Mar 28, 2:35 PM CDT, 37 minutes earlier.
Area forecast discussion, Mar 28, 2:35 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 235 PM CDT WED MAR 28 2007 ..FORECAST CHALLENGE IS SEVERE POTENTIAL TONIGHT AND RAIN CHANCES FOR THURSDAY INTO FRIDAY... .NEAR TERM (TONIGHT THROUGH SATURDAY)...MAIN CHALLENGE IN THE NEAR TERM IS SEVERE POTENTIAL THROUGH MIDNIGHT AND FLASH FLOOD POTENTIAL OVERNIGHT IN THE SE AND ERN ZONES. TURNING TO TONIGHT...AN INTENSE UPPR LOW WILL DRIFT INTO COLORADO AND SRN WYOMING TONIGHT. H5 ANALYSIS THIS MORNING PUT THE H5 LOW SOUTHEAST OF SALT LAKE CITY. FEATURE OF NOTE IS THE BETTER THAN 100 KT JET OVER SERN AZ...THE NOSE OF THIS FEATURE IS CURRENTLY ENTERING ERN COLORADO PER THE LATEST PROFILER DATA. INGREDIENTS ARE COMING TOGETHER FOR AN ACTIVE SEVERE WEATHER DAY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. SURFACE ANALYSIS INDICATING A TANDEM OF SURFACE LOWS OVER ERN COLORADO...THE FIRST OVER THE DENVER METROPLEX...AND THE SECOND ACROSS SERN COLORADO. DRYLINE EXTENDS FROM NEAR SIDNEY...TO WEST OF BURLINGTON CO...TO THE WESTERN OK PANHANDLE. SKIES ALONG AND WEST OF THIS LINE HAVE CLEARED SIGNIFICANTLY OVER THE PAST FEW HOURS...RESULTING IN A DESTABILIZED BOUNDARY LAYER PRESENT FROM THE ABUNDANT CU OVER NERN COLORADO. 18Z LAPS DATA INDICATING A FAIRLY STRONG CAP STILL EXISTS...WITH THE EXCEPTION OF THE FAR SWRN ZONES WHICH CONTINUES TO ERODE QUICKLY ATTM. SEVERE INGREDIENTS WILL BEGIN TO COME TOGETHER OVER THE NEXT COUPLE OF HOURS...AS THE APPG COLD FRONT OVERTAKES THE NRN EDGE OF THE DRYLINE. THIS WOULD FAVOR LOCATIONS WEST OF NORTH PLATTE PROPER...OR ALONG THE SERN PANHANDLE FOR THE GREATEST TORNADO THREAT. STORMS WILL CONGEAL INTO A LINE AS THE DRYLINE AND FRONT MOVE INTO 50+DEW POINT AIR AFTER 22Z. PWS ARE RUNNING NEAR AN INCH EAST OF NORTH PLATTE...WHICH IS BETTER THAN 200 PERCENT OF NORMAL. QUICK GLANCE AT 3 AND 6 HR FF GUIDANCE INDICATING SOME 1 TO 2 INCH AMOUNTS FOR FLASH FLOODING. GIVEN THE EXPECTED NORTH TO SOUTH ORIENTATION OF CELLS AND STORM MOTION DUE NORTH...SOME TRAINING IS EXPECTED. AM CONCERNED MOST ABOUT HAYES...FRONTIER...SOUTHEASTERN LINCOLN...LOGAN AND SOUTHERN CUSTER...TOPOGRAPHY FAVORS SUCH A HAZARD. WILL HOIST A FLASH FLOOD WATCH THROUGH TONIGHT FOR THESE COUNTIES. AFTER TONIGHT...UPPR LOW WILL COME OUT IN A COUPLE OF PIECES AND HAVE KEPT LOW PRECIPITATION CHANCES IN THE GRIDS ACCORDINGLY. .LONG TERM (SUNDAY THROUGH WEDNESDAY)...MAIN FORECAST CHALLENGE IS PRECIPITATION CHANCES WITH A PROGRESSIVE LOW AMPLITUDE PATTERN NEXT WEEK. ENSEMBLES THIS MORNING INDICATING BEST UPPR LEVEL SUPPORT FOR PCPN ON MONDAY NIGHT/TUESDAY TIME FRAME WHICH CORRELATES WELL WITH THE EXPECTED COLD FROPA ON MONDAY NIGHT. WILL RETAIN POPS FOR MONDAY NIGHT...WITH THE FROPA AND APPG WAVE. IN THE MEANTIME...HIGHS WILL RUN 5 TO 15 DEGREES ABOVE CLIMO FOR SUNDAY AND MONDAY...WITH NEAR CLIMATOLOGY TEMPS FOR TUESDAY AND WEDNESDAY. && .AVIATION... HAZARDOUS CONDITIONS THE NEXT 24 HOURS. STRONG TO SEVERE THUNDERSTORMS EXPECTED ACROSS THE REGION...WITH SW NEB AND NORTHEAST CO LIKELY TO SEE THE MOST SEVERE. ALSO SURFACE WINDS OF 20 TO 35 KTS WITH GUSTS TO 45 KTS THIS EVENING...AND THAT IS NON-THUNDERSTORM WINDS. AREAS OF MVFR CIGS ACROSS EASTERN PORTIONS OF TWB098. LATER TONIGHT INTO TOMORROW MORNING...THE ATMOSPHERE QUIETS SOME WITH THE LOSS OF DIURNAL HEATING...HOWEVER THUNDERSTORMS...EVEN SOME SEVERE...ARE STILL EXPECTED TO CONTINUE. COLD FRONT TO SHIFT WINDS FROM THE SOUTH SOUTHEAST TO NORTHWEST FROM WEST TO EAST TONIGHT THROUGH TOMORROW...WINDS HAVE ALREADY CHANGED AT KBBF. BY 18Z TOMORROW...WIND SHIFT EAST OF KVTN TO NEAR KLBF. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR ZONES NEZ037-059-070>071. FLASH FLOOD WATCH UNTIL 1 PM CDT FOR ZONE NEZ038. && CLB/MASEK
Hazardous weather outlook, Mar 28, 5:52 AM CDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 552 AM CDT WED MAR 28 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-291100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 552 AM CDT WED MAR 28 2007 /452 AM MDT WED MAR 28 2007/ ...SEVERE THUNDERSTORM DEVELOPMENT EXPECTED LATE THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY TO DEVELOP ALONG A DRYLINE AND ADVANCING PACIFIC COLD FRONT. THE MOST LIKELY AREA FOR STORM INITIATION WILL BE JUST WEST OF PERKINS AND CHASE COUNTIES...WHERE THE COLD FRONT AND DRY LINE WILL INTERSECT A WEAK WARM FRONT. IN THIS VICINITY A FEW STORMS MAY BECOME INTENSE AND POSE A THREAT FOR VERY LARGE HAIL...DAMAGING WIND GUSTS...AND POSSIBLY A FEW TORNADOES... ESPECIALLY JUST NORTH OF THE WARM FRONT. THUNDERSTORMS ARE THEN EXPECT TO BECOME MORE WIDESPREAD WHILE MOVING NORTHEAST INTO CENTRAL AND NORTHEASTERN PORTIONS OF THE OUTLOOK AREA THIS EVENING AND OVERNIGHT. AN ADDITIONAL THREAT WILL BE FOR LOCALIZED FLASH FLOODING...MAINLY EAST OF A LINE FROM HAYES CENTER IN HAYES COUNTY...TO NORTH PLATTE IN LINCOLN COUNTY...TO BASSETT IN ROCK COUNTY...TO BUTTE IN BOYD COUNTY. SOME AREAS OF STANDING WATER ALREADY EXIST IN THESE AREAS...AND WITH THE POTENTIAL FOR SIGNIFICANT RAINFALL AMOUNTS IN EXCESS OF TWO INCHES...LOCALIZED FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A RISK FOR A FEW SEVERE STORMS WILL ALSO REMAIN POSSIBLE THURSDAY AS THE POTENT UPPER LEVEL LOW BEGINS TO MOVE NORTHEAST...SWEEPING THE COLD FRONT EAST ACROSS THE OUTLOOK AREA. LOCATIONS EAST OF BROKEN BOW IN CUSTER COUNTY THROUGH BASSETT IN ROCK COUNTY WILL REMAIN AT RISK FOR SEVERE THUNDERSTORMS CONTAINING LARGE HAIL AND DAMAGING WINDS. A RISK FOR LOCALLY HEAVY RAINFALL WILL AGAIN BE POSSIBLE WEST OF HIGHWAY 83. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE ALERT AND READY FOR ACTIVATION IN SOUTHWEST NEBRASKA AFTER 2 PM MDT...AND FOR THE REMAINDER OF WESTERN AND NORTH CENTRAL INTO THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KAR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 3:21 AM CDT | Wind Advisory | LBF | Arthur, Blaine, Brown, Chase, Cherry, Custer and 16 more | 9 hr |
| Mar 28, 5:34 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 26 min |
| Mar 28, 5:58 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 62 min |
| Mar 28, 5:59 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 46 min |
| Mar 28, 6:02 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 58 min |
| Mar 28, 6:14 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 46 min |
| Mar 28, 6:45 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 60 min |
| Mar 28, 6:46 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 44 min |
| Mar 28, 6:54 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 51 min |
Nearby
Flash Flood Watches in Nebraska, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.